# SDR AALA20170119021

- Difficulty date: January 17, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N678AN
- Make and model: Boeing 757223
- Aircraft serial: 29428
- Aircraft time: 54,411 hours, 19,192 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 416N222032
- Part serial: 5771
- Condition: Failed
- Location: Evac Slide
- Part time: 5,220 hours, 1,999 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. RIGHT EMERGENCY ESCAPE SLIDE FAILED TEST. REMOVED AND REPLACED RIGHT PRESSURE BOTTLE IAW AMM 25-65-02-004-002. OPERATIONAL CHECK GOOD.
